# SDR EE4Y2023031017416

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 0730
- Aircraft time: 73,852 hours, 28,378 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: D5347218920200
- Part serial: UNK
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE CORROSION TASK INSPECTION IT WAS FOUND AT UPPER FUSELAGE, AFT ENTRY CABIN, WET AREA AT FR68, -Y1292, THE FLOOR BEAM WITH CORROSION. THE DAMAGED PART WAS REPLACED BY A NEWONE PER SRM 51-72-11-911-001 AND AIRBUS DRAWING D53472780. SEE COOPESA WORK ORDER A1N017, 2-29 FOR FURTHER DETAILS.
